# SDR SWIA20205060507

- Difficulty date: April 15, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR INTERCOSTAL P/N# 601R31902-317 DD5.   (C-CHECK) RO 5/4/2020   PASSENGER DOOR INTERCOSTAL P/N# 601R31902-317 DD5 HAS EXFOLIATED CORROSION BEYOND LIMITS. INSTALLED NEW PASSENGER DOOR INTERCOSTAL P/N# 601R31902-317 DD5. REF: CRJ-700 SRM AND DWG. LEAK CHECK GOOD.  SKYWEST ST COMPLIED WITH.
